# SDR FDEA201409262810

- Difficulty date: September 26, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N798FD
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 54,500 hours, 20,111 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 146N31111
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INCOMING STRUCTURE INTERFERES WITH CABLE SHROUD INSTALLATION BETWEEN 1340 STRINGER 4L TO 4R.  FUSELAGE SKIN REPAIR WAS ACCOMPLISHED DUE TO EFFECTING THE P TO F CONVERSION ON EA 757-5361-16-F4656 REV DATED SEPT. 16, 2014 & NR 60002686700001.  THIS NR IS FOR TRACKING PURPOSES ONLY.  IAW EA F-5330-T0311824 ISSUED FOR TRACKING.  MAJOR REPAIR CAT B.
